Alert archive / Nebraska / Special Weather Statements in 2012

Special Weather Statement, NWS Hastings, NE

April 27, 2012Hall County, Nebraska

NWS Hastings, NE issued this special weather statement at Apr 27, 2012, 11:21 AM CDT for Hall County, Nebraska. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2012, 11:21 AM CDT (16:21 UTC)
Expired
Apr 27, 2012, 11:45 AM CDT
In force
24 min
Issued by
NWS Hastings, NE

County Hall County, NE

The radar

The Grand Island radar (KUEX), 59 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 11:45 AM CDTHAIL 0.25Grand Island, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 4.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
540 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WWUS83 KGID 271621
SPSGID

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1121 AM CDT FRI APR 27 2012

NEZ047-048-061>063-075-271645-
ADAMS NE-BUFFALO NE-HALL NE-HAMILTON NE-HOWARD NE-MERRICK NE-
1121 AM CDT FRI APR 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ADAMS...EXTREME
SOUTHWESTERN MERRICK...SOUTHWESTERN HOWARD...SOUTHWESTERN HAMILTON...
HALL AND NORTHEASTERN BUFFALO COUNTIES UNTIL 1145 AM CDT...

AT 1117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
POOLE TO JUNIATA...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GRAND ISLAND...
  WOOD RIVER...
  HANSEN...
  DONIPHAN...
  ALDA...
  BOELUS...
  CAIRO...
  DANNEBROG...
  GILTNER...
  PHILLIPS...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 295 AND 327.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4069 9823 4069 9828 4066 9828 4051 9844
      4094 9894 4105 9878 4105 9875 4107 9875
      4118 9859 4085 9806
TIME...MOT...LOC 1621Z 227DEG 35KT 4095 9882 4064 9842

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this special weather statement went out at Apr 27, 6:22 AM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Apr 27, 6:22 AM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
622 AM CDT FRI APR 27 2012

.AVIATION...12Z TAF. PRIMARY FORECAST CONCERNS FOR THIS TAF PERIOD
LIE WITH INCREASING PRECIPITATION CHANCES AND THE PASSAGE OF A
FRONT LATER IN THE PERIOD. DIDNT MAKE SIGNIFICANT CHANGES TO THIS
TAF FORECAST...THINGS STILL ON TRACK WITH THE UPPER LEVEL LOW
PRESSURE SYSTEM MOVING OUT OF THE ROCKIES AND ONTO THE PLAINS.
KEPT THINGS ON THE PESSIMISTIC SIDE OF THINGS...WITH PREVAILING
MVFR CONDITIONS AND A TEMPO GROUP OF IFR CIGS THIS AFTERNOON...BUT
THINGS EASTERLY WINDS WILL REMAIN GUSTY THROUGH A MAJORITY OF THE
TAF PERIOD...WITH THE SFC FRONT EXPECTED TO PUSH THROUGH THE
TERMINAL AREA THIS EVENING...BRINGING IN NORTHWESTERLY WINDS.

&&

.PREV DISCUSSION... /ISSUED 402 AM CDT FRI APR 27 2012/

SHORT TERM...THROUGH 12Z MONDAY...SHOWER AND THUNDERSTORM ACTIVITY
IS BEGINNING TO INCREASE ACROSS THE HIGH PLAINS THIS MORNING AHEAD
OF A COMPACT LOW PRESSURE SYSTEM CROSSING THE CENTRAL ROCKIES.
EXPECT AMPLE FORCING FOR WIDESPREAD SHOWER AND THUNDERSTORM
DEVELOPMENT ACROSS THE LOCAL AREA AS WE TRANSITION THROUGH THE
MORNING AND INTO THE AFTERNOON HOURS...WITH THE SURFACE LOW
EXPECTED TO TRACK ACROSS CENTRAL AND NORTH CENTRAL KANSAS LATE IN
THE DAY. WHILE BULK OF SEVERE WEATHER IS EXPECTED TO BE CLOSER TO
CENTER OF SURFACE LOW...ALREADY SEEING SOME SEVERE STORMS FIRE UP
TO OUR SOUTHWEST...AND WILL NEED TO MONITOR DEVELOPING SITUATION
CLOSELY. THAT BEING SAID...MESO ANALYSIS INDICATES INSTABILITY IS
FAIRLY LIMITED ACROSS THE LOCAL AREA THIS MORNING AND BEST SHEAR
PROFILES LOCATED SOUTH AND WEST OF THE AREA. HOWEVER...WITH
INCREASING CAPE VALUES AND GOOD SHEAR PROFILES FORECAST IN
MODELED SOUNDINGS ACROSS NORTH CENTRAL KANSAS LATER THIS
MORNING...WOULD NOT BE SURPRISED TO SEE SOME STRONG TO SEVERE
STORMS FIRE UP ACROSS THIS AREA LATER TODAY...AS SURFACE LOW
APPROACHES THE LOCAL AREA. FURTHER NORTHWARD ACROSS PORTIONS OF
SOUTH CENTRAL NEBRASKA...LOOKS TO BE MORE OF A RAINFALL EVENT AT
THIS TIME...WITH MORE ISOLATED THUNDERSTORM ACTIVITY. NOT
SURPRISINGLY...LATEST CONVECTIVE OUTLOOK HIGHLIGHTS A SLIGHT RISK
ACROSS MUCH OF THE STATE OF KANSAS...CLIPPING PORTIONS OF THE
LOCAL FORECAST AREA.

00Z WRF...06Z NAM AS WELL AS LATEST RUN OF HRRR...ALL INDICATE
SHOWER AND THUNDERSTORM ACTIVITY WILL BEGIN TO OVER TAKE THE LOCAL
AREA RIGHT AROUND SUNRISE...WITH RAINFALL BECOMING WIDESPREAD BY
AROUND 12Z...WHICH IS ALSO IN LINE WITH RECENT RADAR TRENDS. LATEST
HPC GUIDANCE INDICATES A PRECIP BULLS EYE NEAR THE TRI CITIES AREA
OVER THE NEXT 24 HOURS...AND COULD SEE IN EXCESS OF AN INCH OF
RAINFALL ACROSS MUCH OF THE FORECAST AREA WHEN ALL IS SAID AND DONE
LATE TONIGHT. STUCK PRETTY CLOSE TO HPC QPF GUIDANCE FOR THE LOCAL
AREA TODAY...WITH JUST OVER AN INCH OF PRECIPITATION FORECAST ACROSS
SOUTH CENTRAL NEBRASKA AREA...AND BETWEEN THREE QUARTERS AND ONE
INCH ACROSS NORTH CENTRAL KANSAS. TEMPERATURES TODAY WILL BE FAIRLY
UNIFORM ACROSS THE LOCAL AREA TODAY...WITH TEMPERATURES EXPECTED TO
REMAIN STEADY OR EVEN FALL A FEW DEGREES THROUGH THE AFTERNOON
HOURS...AS PRECIPITATION BECOMES MORE WIDESPREAD ACROSS THE
REGION. IN ADDITION...BREEZY SOUTHEASTERLY WINDS ARE
EXPECTED IN TIGHTENING GRADIENT...AND WHILE NO ADVISORY IS
PLANNED...SUB ADVISORY SOUTHEASTERLY WINDS OF 20 TO NEAR 30 MPH
ARE EXPECTED FOR MUCH OF THE DAY.

LATEST GUIDANCE COMING INTO BETTER AGREEMENT TRACKING THE FRONT
ACROSS THE LOCAL AREA JUST AFTER 00Z...WITH CONVECTIVE POTENTIAL
RAPIDLY DECREASING AND AN ABRUPT END TO PRECIPITATION OCCURRING
SOMEWHERE BETWEEN 00Z AND 06Z THIS EVENING. COULD SEE A BRIEF PERIOD
OF BREEZY NORTHWESTERLY WINDS AS FRONT PASSES BY AND STRONG PRESSURE
RISES ARE REALIZED...BUT WITH TIMING OF FRONT DURING THE LATE
AFTERNOON AND EVENING HOURS...KEPT WINDS BREEZY...HOWEVER ONCE
AGAIN BELOW ADVISORY CRITERIA WITH THE PASSAGE OF THIS BOUNDARY.

AFTER A BUSY FRIDAY...EXPECT A SOMEWHAT TRANQUIL SATURDAY ACROSS THE
REGION AS THE LOCAL AREA WILL BE BETWEEN SYSTEMS. A RETURN TO PARTLY
SUNNY SKIES AS WELL AS DRY CONDITIONS ARE EXPECTED...WITH THE NEXT
SHORTWAVE EXPECTED TO TRACK MAINLY SOUTHEAST OF THE LOCAL AREA ON
SUNDAY. WITH LATEST GUIDANCE TRACKING THIS SYSTEM FURTHER
SOUTHEAST...FELT COMFORTABLE TRIMMING BACK POPS FOR MOST AREAS
SUNDAY/SUNDAY NIGHT...WITH HIGHEST CHANCES REMAINING ACROSS THE
SOUTHEASTERN QUADRANT OF LOCAL FORECAST AREA SUNDAY
AFTERNOON/EVENING. INSTABILITY APPEARS QUITE LIMITED WITH THIS
SECOND SYSTEM LOCALLY...AND DO NOT EXPECT ANY STRONG OR SEVERE
THUNDERSTORMS WITH THIS SECOND SYSTEM AT THIS TIME.

LONG TERM...12Z MONDAY THROUGH THURSDAY. PRIMARY FORECAST
CONCERN LIES WITH PRECIPITATION CHANCES THROUGH THE PERIOD.

EXPECTING TO SEE A CONTINUED UNSETTLED PATTERN ACROSS THE REGION
DURING THE EARLY/MID WEEK TIME FRAME...WITH A NUMBER OF CHANCES FOR
PRECIPITATION.  WILL STATE RIGHT OFF THAT OVERALL CONFIDENCE IN THE
POPS IS NOT HIGH...AND HAVE LITTLE DOUBT THAT THERE WILL BE PLENTY
OF TIME/LOCATION ADJUSTMENTS OVER THE COMING DAYS.

MONDAY THROUGH TUESDAY...MODELS IN DECENT AGREEMENT SHOWING
GENERALLY ZONAL UPPER LEVEL FLOW ACROSS THE REGION...BETWEEN A
NUMBER OF STRONGER DISTURBANCES THROUGHOUT CANADA AND WEAK HIGH
PRESSURE EXTENDING ACROSS THE GULF COAST/SERN CONUS REGION.
PRECIPITATION CHANCES THROUGH THIS TIME FRAME DRIVEN BY WEAK MID
LEVEL WAVES CROSSING THROUGH THE REGION...AND MODEL AGREEMENT ISNT
THE BEST WITH THE TIMING/LOCATION...SO DIDNT STRAY MUCH FROM
ALLBLEND...WHICH KEEPS MOSTLY SLIGHT CHANCES POPS ACROSS THE CWA.
BETTER DETAILS WILL COME AS MODEL AGREEMENT INCREASES.  LOOKING AT
THE SFC PATTERN...THE CWA LOOKS TO REMAIN UNDER THE INFLUENCE OF
SOUTHERLY FLOW...SITTING BETWEEN HIGHER PRESSURE OVER THE ERN CONUS
AND SOMEWHAT DISORGANIZED LOW PRESSURE OVER THE ROCKIES/HIGH
PLAINS.

AS WE GET INTO WEDNESDAY/THURSDAY...A STRONGER UPPER LEVEL LOW
PRESSURE LOOKS TO BEGIN SHIFTING EAST ACROSS THE NORTHERN
ROCKIES/OVER THE CAN AND US BORDER...EVENTUALLY MOVING INTO THE
ND/CAN AREA.  CONTINUE TO SEE SCATTERED SMALL POPS ACROSS THE
CWA...BUT VARIANCES BETWEEN MODELS DOESNT REALLY IMPROVE THOUGH...SO
CONFIDENCE REMAINS ON THE LOW SIDE. THIS SYSTEM LOOKS TO PUSH A SFC
FRONT THROUGH THE REGION SOMEWHERE IN THE WED DAYTIME PERIOD...BUT
HAS LITTLE IMPACT OTHER THAN A SHOT OF NORTHWESTERLY WINDS.

TEMPERATURES THROUGH THE PERIOD EXPECTED TO RANGE FROM THE 60S/LOW
70S ON MONDAY TO THE MID 70S/LOW 80S TUES/WED...WITH MID 70S ON
THURSDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT...ROSSI
LONG/AVIATION...ADO
Hazardous weather outlook, Apr 27, 11:11 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1111 AM CDT FRI APR 27 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
281200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1111 AM CDT FRI APR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH
CENTRAL KANSAS. CONDITIONS ARE FAVORABLE FOR TORNADOES...ALONG
WITH LARGE HAIL THE SIZE OF GOLF BALLS...AND DAMAGING WINDS OF 60
MPH. LOCATIONS SOUTH OF A LINE FROM STOCKTON TO BELOIT STAND THE
GREATEST RISK FOR INTENSE THUNDERSTORMS.

FARTHER NORTH INTO SOUTH CENTRAL NEBRASKA...MAINLY NEAR THE
NEBRASKA AND KANSAS STATE LINE...STRONG TO SEVERE STORMS MAY ALSO
OCCUR.  THE STORMS WILL BE CAPABLE OF PRODUCING NICKEL TO QUARTER
SIZE HAIL AND 50 TO 60 MPH WINDS.

HEAVY RAINFALL IS EXPECTED FROM ANY THUNDERSTORMS...AND RAINFALL
TOTALS IN EXCESS OF ONE INCH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

FROM SUNDAY NIGHT THROUGH WEDNESDAY NIGHT...THUNDERSTORM CHANCES
RETURN TO THE OUTLOOK AREA...AS MULTIPLE UPPER LEVEL DISTURBANCES
TRACK ACROSS THE CENTRAL PLAINS. AT THIS TIME...IT APPEARS THAT
THERE WILL BE THE POTENTIAL FOR AT LEAST SOME STRONG
STORMS...ALTHOUGH IT STILL REMAINS TOO EARLY TO PINPOINT THE EXACT
TIMING AND LOCATION OF THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING IN
NORTH CENTRAL KANSAS...ESPECIALLY FOR AREAS SOUTH OF A LINE FROM
STOCKTON TO BELOIT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Apr 27, 8:59 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
859 AM CDT FRI APR 27 2012

KSZ005-006-271430-
PHILLIPS KS-SMITH KS-
859 AM CDT FRI APR 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PHILLIPS AND
NORTHWESTERN SMITH COUNTIES UNTIL 930 AM CDT...

AT 857 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
PHILLIPSBURG TO AGRA...AND MOVING NORTH AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN PHILLIPS AND NORTHWESTERN SMITH
COUNTIES.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4000 9938 3999 9896 3967 9907 3982 9934
TIME...MOT...LOC 1359Z 181DEG 51KT 3987 9926 3976 9910

FAY
Special weather statement, Apr 27, 9:25 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
925 AM CDT FRI APR 27 2012

KSZ006-NEZ084-271500-
FRANKLIN NE-SMITH KS-
925 AM CDT FRI APR 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN AND WESTERN
SMITH COUNTIES UNTIL 1000 AM CDT...

AT 921 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ATHOL TO GAYLORD...
AND MOVING NORTH AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SMITH CENTER...
  BLOOMINGTON...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4011 9905 4004 9873 3961 9877 3973 9906
TIME...MOT...LOC 1425Z 177DEG 53KT 3981 9897 3972 9884

FAY
Special weather statement, Apr 27, 10:03 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1003 AM CDT FRI APR 27 2012

NEZ073-074-084-271530-
FRANKLIN NE-KEARNEY NE-PHELPS NE-
1003 AM CDT FRI APR 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PHELPS...SOUTHERN
KEARNEY AND FRANKLIN COUNTIES UNTIL 1030 AM CDT...

AT 958 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILCOX TO 7 MILES
SOUTHWEST OF HILDRETH TO FRANKLIN...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FUNK...
  HILDRETH...
  AXTELL...
  UPLAND...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4055 9923 4049 9898 4039 9875 4008 9890
      4022 9914 4028 9919 4035 9918 4035 9923
      4039 9927
TIME...MOT...LOC 1503Z 204DEG 23KT 4042 9918 4028 9908
          4017 9893

FAY
Local storm report, Apr 27, 10:09 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1009 AM CDT FRI APR 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     HAIL             WILCOX                  40.36N 99.17W
04/27/2012  E0.75 INCH       KEARNEY            NE   TRAINED SPOTTER

&&

FAY
Special weather statement, Apr 27, 10:31 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1031 AM CDT FRI APR 27 2012

NEZ061-073-074-271600-
BUFFALO NE-KEARNEY NE-PHELPS NE-
1031 AM CDT FRI APR 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PHELPS...
NORTHWESTERN KEARNEY AND SOUTHERN BUFFALO COUNTIES UNTIL 1100 AM
CDT...

AT 1026 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF AXTELL...OR 10 MILES SOUTH OF
KEARNEY...MOVING NORTH AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KEARNEY...
  ODESSA...
  RIVERDALE...
  AMHERST...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 263 AND 280.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4090 9933 4080 9891 4048 9902 4054 9926
TIME...MOT...LOC 1531Z 178DEG 30KT 4060 9912
Special weather statement, Apr 27, 11:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1121 AM CDT FRI APR 27 2012

NEZ047-048-061>063-075-271645-
ADAMS NE-BUFFALO NE-HALL NE-HAMILTON NE-HOWARD NE-MERRICK NE-
1121 AM CDT FRI APR 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ADAMS...EXTREME
SOUTHWESTERN MERRICK...SOUTHWESTERN HOWARD...SOUTHWESTERN HAMILTON...
HALL AND NORTHEASTERN BUFFALO COUNTIES UNTIL 1145 AM CDT...

AT 1117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
POOLE TO JUNIATA...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GRAND ISLAND...
  WOOD RIVER...
  HANSEN...
  DONIPHAN...
  ALDA...
  BOELUS...
  CAIRO...
  DANNEBROG...
  GILTNER...
  PHILLIPS...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 295 AND 327.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4069 9823 4069 9828 4066 9828 4051 9844
      4094 9894 4105 9878 4105 9875 4107 9875
      4118 9859 4085 9806
TIME...MOT...LOC 1621Z 227DEG 35KT 4095 9882 4064 9842

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:45 AM CDTSpecial Weather StatementGIDHarlan30 min
Apr 27, 10:03 AM CDTSpecial Weather StatementGIDFranklin27 min
Apr 27, 10:31 AM CDTSpecial Weather StatementGIDBuffalo29 min
Apr 27, 12:49 PM CDTSpecial Weather StatementGIDHall26 min
Apr 27, 7:23 AM CDTSpecial Weather StatementGIDRooks37 min
Apr 27, 7:58 AM CDTSpecial Weather StatementGIDRooks32 min
Apr 27, 8:30 AM CDTSpecial Weather StatementGIDRooks30 min
Apr 27, 8:59 AM CDTSpecial Weather StatementGIDPhillips31 min
Apr 27, 9:25 AM CDTSpecial Weather StatementGIDSmith35 min
Apr 27, 12:45 PM CDTSpecial Weather StatementGIDOsborne30 min
Apr 27, 1:28 PM CDTSpecial Weather StatementGIDOsborne32 min
Apr 27, 2:05 PM CDTSpecial Weather StatementGIDSmith25 min
Apr 27, 2:09 PM CDTSevere Thunderstorm WarningGIDMitchell, Osborne47 min
Apr 27, 2:48 PM CDTSpecial Weather StatementGIDJewell27 min
Apr 27, 3:03 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell42 min
Apr 27, 3:21 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell39 min
Apr 27, 3:26 PM CDTTornado WarningGIDJewell, Mitchell34 min

Nearby

Special Weather Statements in Nebraska, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.